# SDR NOCA03211

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T2511N13
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STA 500 UNDER SLAT NR 5 OUTBOARD SIDE OF OUTBOARDD TRACK ANGLE CRACKED.  REMOVED AND DRILLED REPLACMENT ANGLE AS PER SRM 51-10-22.
